# SDR P2EA99195

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6502506
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 588 - NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  TOTAL LOSS OF SYSTEM 'A' HYDRAULICS.  FOUND NR 2 ENGINE SYSTEM 'A' HDYRAULIC PUMP SHAFT SEAL BLOWN.  REPLACED NR 2 (SYSTEM 'A') ENGINE HYDRAULIC PUMP PER MM 29-11-31A.  OPERATION AND LEAK CHECKS OK.  (M)
